# SDR DALA2015022701744

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1500, FLOOR CHANNEL SUPPORT ANGLE LBL 4" CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS. R & R SUPPORT ANGLE IAW SRM.
